Alert archive / North Carolina / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 148, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Jul 15, 2014, 4:54 PM EDT for Halifax County, Warren County, North Carolina. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 15, 2014, 4:54 PM EDT (20:54 UTC)
- Expired
- Jul 15, 2014, 5:33 PM EDT
- In force
- 39 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
Counties Halifax County, NC, Warren County, NC
The radar
The Norfolk radar (KAKQ), 91 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 8.9 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 61 J/kg
- Mixed-layer CIN
- -150 J/kg
- Mixed-layer LCL
- 878 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
040
WUUS52 KRAH 152054
SVRRAH
NCC083-185-152200-
/O.NEW.KRAH.SV.W.0148.140715T2054Z-140715T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
454 PM EDT TUE JUL 15 2014
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN HALIFAX COUNTY IN CENTRAL NORTH CAROLINA...
WARREN COUNTY IN CENTRAL NORTH CAROLINA...
* UNTIL 600 PM EDT
* AT 454 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
OF 58 MPH. THIS STORM WAS LOCATED 7 MILES SOUTHWEST OF EBONY...OR 8
MILES NORTHEAST OF WARRENTON...AND MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
ROANOKE RAPIDS...WARRENTON...HALIFAX...NORLINA...LITTLETON...
WELDON...MACON...LAKE GASTON...AIRLIE...ROSEMARY...AFTON...
SOUTHPOINTE AND MORNINGSTAR MARINAS...WISE...SOUTH WELDON AND
ROANOKE RAPIDS LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.
&&
LAT...LON 3651 7790 3648 7776 3648 7765 3644 7762
3641 7755 3637 7755 3634 7759 3632 7757
3630 7754 3632 7744 3627 7742 3631 7825
3654 7826 3654 7790
TIME...MOT...LOC 2054Z 266DEG 34KT 3650 7808
$$
GIH1 follow-up statement
423
WWUS52 KRAH 152133 RRA
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
533 PM EDT TUE JUL 15 2014
NCC083-185-152143-
/O.CAN.KRAH.SV.W.0148.000000T0000Z-140715T2200Z/
HALIFAX NC-WARREN NC-
533 PM EDT TUE JUL 15 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HALIFAX AND
WARREN COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3651 7790 3648 7776 3648 7765 3644 7762
3641 7755 3637 7755 3634 7759 3632 7757
3630 7754 3632 7744 3627 7742 3631 7825
3654 7826 3654 7790
TIME...MOT...LOC 2130Z 266DEG 34KT 3653 7762
$$
GIHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 2:40 PM EDT, 2 hours 14 minutes earlier.
Area forecast discussion, Jul 15, 2:40 PM EDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 240 PM EDT TUE JUL 15 2014 .SYNOPSIS...A STRONG COLD FRONT WILL SWEEP EAST ACROSS CENTRAL NC THIS AFTERNOON THROUGH TONIGHT. COOLER...DRY HIGH PRESSURE WILL BUILD IN FOR THE END OF THE WEEK. && .NEAR TERM /TONIGHT/... AS OF 210 PM TUESDAY... ACTIVITY IS FIRING IN ALL QUADRANTS AND WILL BE INCREASING COVERAGE THROUGH THE AFTERNOON AS DEVELOPING CONVECTION ENCOUNTERS INCREASINGLY SUPPORTIVE MID AND UPPER LEVEL DYNAMICS ASSOCIATED WITH THE UPPER TROF OVER THE GREAT LAKES. STRONG INSTABILITY (MUCAPE >3K JOULES) AND THE MOISTURE-PRIMED ATMOSPHERE IS CONDUCIVE TO FREQUENT LIGHTNING AS WELL AS THE CHANCE OF A FEW STORMS PRODUCING SEVERE DOWNBURST WINDS. A STRONGER SURGE IS EXPECTED AS THE COLD FRONT MERGES INTO THE LEE TROF OVER CENTRAL NC THIS AFTERNOON AND PROGRESSES EAST THROUGH EARLY TONIGHT. THIS SURGE WILL SUPPORT A LINE OR LINES OF STRONGER STORMS...POTENTIALLY PRODUCING DAMAGING WIND GUSTS...IN THE TRIAD AROUND 400 PM AND MOVING EAST TO THE TRIANGLE AROUND 800 PM. TRAINING STORMS COULD PRODUCE UP TO 2 INCHES OF RAIN WITHIN AN HOURS TIME...WHICH WOULD POTENTIALLY CAUSE MINOR FLASH FLOODING...ESPECIALLY IN URBAN AND POORLY DRAINED AREAS. STORMS WILL WEAKEN WITH LOSS OF INSOLATION...TAPERING OFF MORE RAPIDLY IN THE TRIAD AS THE JUXTAPOSITIONED DYNAMICS SHIFT FOCUS FURTHER EAST. STORMS WILL BE DIMINISHING IN THE TRIANGLE AND POINTS EAST TOWARDS MIDNIGHT. HOWEVER...SHOWERS AND ISOLATED STORMS ARE POSSIBLE...ESPECIALLY IN THE EAST...THROUGH MORNING. && .SHORT TERM /WEDNESDAY THROUGH FRIDAY NIGHT/... AS OF 230 PM TUESDAY... THE MUCH TALKED ABOUT COLD FRONT IS EXPECTED TO BE OVER EASTERN NC TO START THE DAY ON WEDNESDAY AND IS THEN PROGGED TO STALL SOUTH OF THE AREA AS HIGH PRESSURE SHIFTS TOWARDS THE EAST COAST. AS DRIER AIR FILTERS IN BEHIND THE FRONT...PRECIP IS EXPECTED TO BE COMING TO AN END ACROSS THE COASTAL PLAIN ON WEDNESDAY MORNING...WITH ALL THE RAIN EXPECTED TO BE EAST OF THE FORECAST AREA BY 18-21Z. THEN WITH SURFACE HIGH PRESSURE BECOMING THE DOMINATE FEATURE AND PWAT VALUES FALLING BELOW 1.25 INCHES (EVEN BELON AN INCH ON THURSDAY)...MOSTLY DRY CONDITIONS ARE EXPECTED FOR THURSDAY AND FRIDAY. THE MAIN FOCUS FOR THESE DAYS WILL BE THE COOLER TEMPS...AS HIGHS WILL ONLY BE IN THE LOW TO MID 80S AND OVERNIGHT LOWS WILL FALL IN THE LOWER 60S (WITH EVEN SOME UPPER 50S POSSIBLE IN THE NORTHERN PIEDMONT). && .LONG TERM /SATURDAY THROUGH TUESDAY/... AS OF 230 PM TUESDAY... THERE IS STILL QUITE A BIT OF UNCERTAINTY FOR THE LONG TERM PERIOD...HOWEVER A RETURN TO MORE UNSETTLED WEATHER IS LIKELY. THE MODELS ARE HINTING AT A WAVE(S) OF LOW PRESSURE DEVELOPING AND TRACKING ALONG THE STALLED FRONT...WHICH WOULD RAISE PRECIP CHANCES ONCE AGAIN FOR THE END OF THE PERIOD. IN ADDITION...THE UPPER TROUGH WEST OF THE AREA WILL BECOME MORE AMPLIFIED ONCE AGAIN AS A SHORTWAVE MOVES OUT OF THE NORTHERN ROCKIES. WHILE THE DETAILS STILL NEED TO BE IRONED OUT OVER THE NEXT COUPLE OF DAYS...RAIN CHANCES WILL INCREASE ONCE AGAIN BY THE WEEKEND AND INTO EARLY NEXT WEEK AS THE UPPER TROUGH VERY SLOWLY PROGRESSES EAST. TEMPS WILL REMAIN BELOW NORMAL...BUT WILL START TO MODERATE SOME AND GENERALLY MID TO UPPER 80S...WITH OVERNIGHT LOWS IN THE UPPER 60S TO LOWER 70S CAN BE EXPECTED BY EARLY NEXT WEEK. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... AS OF 210 PM TUESDAY... CONDITIONS WILL BE VFR OUTSIDE OF WIDESPREAD SHOWERS AND THUNDERSTORMS... WHICH WILL BE ACCOMPANIED BY MVFR OR BRIEFLY IFR CONDITIONS IN HEAVY RAIN. WHILE STORMS WILL BE SCATTERED ALL ACROSS CENTRAL NC...STRONGER STORMS ARE EXPECTED TO DEVELOP IN A LINE OR LINES AS A COLD FRONT PROGRESSES EAST OUT OF THE MOUNTAINS. THESE MORE ORGANIZED STORMS WILL REACH GSO/INT BETWEEN 19-23Z...AND POINTS EAST (RDU/FAY/RWI) BETWEEN 20-03Z. THEY WILL BE ACCOMPANIED BY WIND GUSTS TO 25 KNOTS...AND A FEW STORMS MAY PRODUCE GUSTS UP TO OR EXCEEDING 50 KNOTS. STRONGER CONVECTION WILL WANE AS THE FRONT PASSES..WITH STORMS DIMINISHING IN THE GSO/INT AREA BY AROUND 01Z...AND AT POINTS EAST BY 06Z. BRIEFLY VFR CONDITIONS IN SHOWERS AND ISOLATED THUNDERSTORMS COULD PERSIST...MAINLY IN THE EAST...THROUGH 12Z. SIMILARLY... PREVAILING WINDS OF LESS THAN 10 KNOTS WILL SHIFT TO WEST...THEN NORTHWEST AS THE FRONT MOVES THROUGH. LONG TERM: HIGH PRESSURE WITH DRY AND VFR CONDITIONS ARE EXPECTED BY MORNING WEDNESDAY IN THE WEST...AND BY MID DAY IN THE EAST. THESE VFR CONDITIONS WILL CONTINUE THROUGH FRIDAY. THE CHANCES FOR MAINLY AFTERNOON AND EVENING CONVECTION WILL INCREASE AGAIN LATE FRIDAY THROUGH THE WEEKEND. && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...MLM NEAR TERM...MLM SHORT TERM...KRD LONG TERM...KRD AVIATION..MLM
Hazardous weather outlook, Jul 15, 12:20 PM EDT, 4 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 1220 PM EDT TUE JUL 15 2014 NCZ007>011-021>028-038>043-073>078-083>086-088-089-160745- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 1220 PM EDT TUE JUL 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. ...SLIGHT CHANCE OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO EARLY TONIGHT... THUNDERSTORMS WILL DEVELOP EARLY THIS AFTERNOON AND SPREAD ACROSS CENTRAL AND EASTERN NORTH CAROLINA THROUGH THE EVENING. A FEW OF THE STORMS MAY BECOME SEVERE WITH THE PRIMARY HAZARD OF DAMAGING WIND GUSTS TO NEAR 60 MPH. THE MAIN THREAT OF SEVERE WEATHER SHOULD BE FROM 200 PM TO AROUND 500 PM IN THE NORTHWEST... AND BETWEEN 400 PM AND 900 PM IN THE CENTRAL AND EASTERN AREAS. THE THREAT OF SEVERE STORMS WILL RAPIDLY DIMINISH EARLY TONIGHT. SOME OF THE STORMS WILL DEVELOP IN LINES...WHICH WILL PRODUCE LOCALLY HEAVY RAIN RANGING UP TO 2 INCHES IN A SHORT TIME SPAN. THIS COULD CAUSE MINOR FLOODING...ESPECIALLY IN URBAN AREAS. THE MAIN AREA OF CONCERN FOR HEAVIER RAIN WILL BE FROM THE TRIANGLE AND ROXBORO AREAS EAST TO ROCKY MOUNT AND GOLDSBORO. IN ADDITION... REMEMBER LIGHTNING IS A HAZARD WITH ANY THUNDERSTORM. FREQUENT LIGHTNING CAN BE EXPECTED WITH THE STORMS TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON. MLM/32
In the hours before
Local storm report, Jul 15, 4:20 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
420 PM EDT TUE JUL 15 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM TSTM WND DMG 2 S HILLSBOROUGH 36.05N 79.10W
07/15/2014 ORANGE NC AMATEUR RADIO
10 FOOT SECTION OF A WOODEN FENCE WAS KNOCKED DOWN NEAR
CHURTON ST AND LAFAYETTE DR
&&
EVENT NUMBER RAH1401587
KRDSpecial weather statement, Jul 15, 4:24 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 424 PM EDT TUE JUL 15 2014 NCZ009-010-152100- VANCE-WARREN- 424 PM EDT TUE JUL 15 2014 ...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF NORTHEASTERN VANCE AND NORTHERN WARREN COUNTIES UNTIL 500 PM EDT... AT 423 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR NORLINA...OR 8 MILES NORTH OF WARRENTON... MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF PEAS... VERY HEAVY RAIN... AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... NORLINA...LITTLETON...MACON...LAKE GASTON...SATTERWHITE POINT MARINA...JOHN H KERR RESERVOIR...SOUTHPOINTE AND MORNINGSTAR MARINAS...WISE...KERR LAKE AND STEELE CREEK MARINA & CAMPGROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS 40 MPH ARE CAPABLE OF KNOCKING DOWN TREE LIMBS AND BLOWING AROUND TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS. && LAT...LON 3642 7791 3641 7845 3654 7845 3654 7790 TIME...MOT...LOC 2023Z 262DEG 16KT 3652 7822 GIH
Local storm report, Jul 15, 4:27 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
427 PM EDT TUE JUL 15 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG HILLSBOROUGH 36.07N 79.10W
07/15/2014 ORANGE NC 911 CALL CENTER
NUMEROUS TREES DOWN AROUND HILLSBOROUGH
&&
EVENT NUMBER RAH1401588
KRDSpecial weather statement, Jul 15, 4:28 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
428 PM EDT TUE JUL 15 2014
NCZ026-041-152115-
WAKE-FRANKLIN-
428 PM EDT TUE JUL 15 2014
...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF NORTHEASTERN WAKE
AND FRANKLIN COUNTIES UNTIL 515 PM EDT...
AT 427 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WAKE FOREST...OR 13 MILES SOUTHWEST OF
LOUISBURG...MOVING NORTHEAST AT 25 MPH.
HAIL UP TO THE SIZE OF PEAS AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
RALEIGH...LOUISBURG...WAKE FOREST...ZEBULON...FRANKLINTON...BUNN...
WENDELL...ROLESVILLE...YOUNGSVILLE AND CENTERVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
50 MPH ARE CAPABLE OF KNOCKING DOWN SMALL OR WEAKENED TREES AND
BLOWING AROUND TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER
LIGHT OUTDOOR OBJECTS.
LOCALLY HEAVY RAIN WILL QUICKLY REDUCE VISIBILITY AND RESULT IN
PONDING OF WATER ON ROADWAYS. DRIVERS ARE URGED TO SLOW DOWN AND USE
EXTRA CAUTION TO AVOID HYDROPLANING.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
&&
LAT...LON 3625 7819 3626 7817 3624 7816 3625 7813
3621 7811 3621 7805 3620 7801 3594 7818
3576 7837 3590 7871 3605 7862 3602 7855
3608 7854 3618 7849 3616 7846 3616 7842
3617 7841 3623 7838 3623 7834 3627 7831
TIME...MOT...LOC 2027Z 206DEG 22KT 3598 7848
ELLISLocal storm report, Jul 15, 4:43 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
443 PM EDT TUE JUL 15 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND DMG 2 W STOVALL 36.45N 78.60W
07/15/2014 GRANVILLE NC 911 CALL CENTER
TREE DOWN NEAR LITTLE MOUNTAIN CREEK RD AND CRAWFORD
CURRIN RD
&&
EVENT NUMBER RAH1401589
KRDLocal storm report, Jul 15, 4:44 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
444 PM EDT TUE JUL 15 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND DMG STOVALL 36.45N 78.57W
07/15/2014 GRANVILLE NC 911 CALL CENTER
TREE DOWN ON US 15 NORTH IN STOVALL
&&
EVENT NUMBER RAH1401590
KRDThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 8:13 PM EDT | Special Weather Statement | RAH | Durham | 47 min |
| Jul 14, 8:53 PM EDT | Special Weather Statement | RAH | Wake | 37 min |
| Jul 15, 12:57 PM EDT | Special Weather Statement | RAH | Johnston | 63 min |
| Jul 15, 1:20 PM EDT | Special Weather Statement | RAH | Sampson | 40 min |
| Jul 15, 1:21 PM EDT | Special Weather Statement | RAH | Forsyth | 39 min |
| Jul 15, 1:59 PM EDT | Special Weather Statement | RAH | Sampson | 16 min |
| Jul 15, 2:02 PM EDT | Special Weather Statement | RAH | Duplin | 28 min |
| Jul 15, 2:05 PM EDT | Special Weather Statement | RAH | Greene | 10 min |
| Jul 15, 2:21 PM EDT | Special Weather Statement | RAH | Edgecombe, Wayne, Wilson | 39 min |
| Jul 15, 2:37 PM EDT | Special Weather Statement | RAH | Harnett | 38 min |
| Jul 15, 2:43 PM EDT | Special Weather Statement | RAH | Durham, Granville | 47 min |
| Jul 15, 3:07 PM EDT | Special Weather Statement | RAH | Wake | 38 min |
| Jul 15, 3:16 PM EDT | Special Weather Statement | RAH | Guilford | 44 min |
| Jul 15, 3:28 PM EDT | Special Weather Statement | RAH | Davidson | 62 min |
| Jul 15, 3:29 PM EDT | Areal Flood Advisory | RAH | Edgecombe | 2 hr |
| Jul 15, 3:36 PM EDT | Special Weather Statement | RAH | Franklin | 39 min |
| Jul 15, 3:43 PM EDT | Severe Thunderstorm Warning | RAH | Granville, Person, Vance | 47 min |
| Jul 15, 3:53 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Orange | 37 min |
| Jul 15, 4:24 PM EDT | Special Weather Statement | RAH | Warren | 36 min |
| Jul 15, 4:27 PM EDT | Areal Flood Advisory | RAH | Alamance, Chatham, Durham, Franklin, Granville, Orange and 4 more | 3 hr |
| Jul 15, 4:28 PM EDT | Special Weather Statement | RAH | Franklin | 47 min |
| Jul 15, 4:34 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Durham, Granville, Orange, Person, Wake | 56 min |
| Jul 15, 4:52 PM EDT | Severe Thunderstorm Warning | RAH | Stanly | 38 min |
| Jul 15, 4:59 PM EDT | Flash Flood Warning | RAH | Durham | 3 hr |
| Jul 15, 5:17 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Granville, Vance, Wake, Warren | 58 min |
| Jul 15, 5:26 PM EDT | Severe Thunderstorm Warning | RAH | Montgomery, Stanly | 49 min |
| Jul 15, 5:45 PM EDT | Flash Flood Warning | RAH | Wake | 3 hr |
| Jul 15, 6:01 PM EDT | Special Weather Statement | RAH | Moore | 59 min |
| Jul 15, 6:06 PM EDT | Special Weather Statement | RAH | Halifax, Nash, Wilson | 54 min |
| Jul 15, 7:14 PM EDT | Special Weather Statement | RAH | Anson, Richmond | 61 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.